# SDR ABXA9500673

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2051
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: De-Ice
- Condition: Malfunctioned
- Location: Rt Windshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD DE-ICE GREEN LIGHTS DID NOT COME ON IN LOW, THE RIGHT LIGHT COMES ON.  LATER IN FLIGHT, CYCLED ON AND OFF.  POSSIBLE ASSOCIATED INTERMITTENT SMOKE ODOR.  RAN AIRCRAFT AT ILN, OPERATED WINDSHIELD DE-ICE FOR ABOUT FIVE MINUTES.  SYSTEM OPS CHECKED GOOD IAW YS-11 MM, NO SMOKE OR ODOR NOTED.
